# SDR DALA2024103010517

- Difficulty date: October 27, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 95,658 hours, 17,129 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 1803 -ATB- FLIGHT RETURNED TO ATL DUE TO MULTIPLE EEC, AFDS AND FMS FAULTS. CORRECTIVE ACTION: REPLACED EEC NO HELP, WIRING TROUBLE SHOOTING IN PROGRESS. (A009519)
